Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The type of certain Borel sets in several Banach spaces


Authors: C. Raymond Adams and James A. Clarkson
Journal: Trans. Amer. Math. Soc. 45 (1939), 322-334
MSC: Primary 46B20; Secondary 28A05, 54H05
DOI: https://doi.org/10.1090/S0002-9947-1939-1501994-1
MathSciNet review: 1501994
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46B20, 28A05, 54H05

Retrieve articles in all journals with MSC: 46B20, 28A05, 54H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1939-1501994-1
Article copyright: © Copyright 1939 American Mathematical Society